MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. COALITION MIS; COALITION MIS SPACER 15 X 18, 7°, 7MM

GLOBUS MEDICAL, INC. COALITION MIS; COALITION MIS SPACER 15 X 18, 7°, 7MM
Model Number 3136.4107
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not returned for evaluation as it remains in the patient.One anteriorposterior and two lateral x-rays were provided; however, exact dates for these images could not be provided.The lateral images show the superior anchor has backed out anteriorly.No determination can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that an anchor had backed out of the coalition mis spacer post-operatively.A revision surgery is not planned.

Brand Name
COALITION MIS
Common Device Name
COALITION MIS SPACER 15 X 18, 7°, 7MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18826793
Report Number3004142400-2018-00050
Device Sequence Number7749276
Product Code OVE
UDI-Device Identifier00889095346107
UDI-Public00889095346107
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151939
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3136.4107
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexUnknown